# SDR FDEA201810172936

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Part number: AHL70321
- Condition: Cracked
- Location: Apu Inlet
- Part time: 86,089 hours, 31,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR, LT BRACKET AT SHAFT CRACKED.  WELDED DAMAGED AREA AS PER AMM 20-90-00-8 AND DPS 10.225 SECTIONS 4.5 TO 4.5.6 AND   GENERAL WELD PROCEDURES 5.3 TO 5.3.5.
